Robert H. Sloan ; Despina Stasi ; György Turán - Random Horn formulas and propagation connectivity for directed hypergraphs

dmtcs:578 - Discrete Mathematics & Theoretical Computer Science, August 16, 2012, Vol. 14 no. 2 -
Random Horn formulas and propagation connectivity for directed hypergraphsArticle

Authors: Robert H. Sloan 1; Despina Stasi 1; György Turán 2,3,4

We consider the property that in a random definite Horn formula of size-3 clauses over n variables, where every such clause is included with probability p, there is a pair of variables for which forward chaining produces all other variables. We show that with high probability the property does not hold for p <= 1/(11n ln n), and does hold for p >= (5 1n ln n)/(n ln n).

Volume: Vol. 14 no. 2
Section: Combinatorics
Published on: August 16, 2012
Accepted on: June 9, 2015
Submitted on: October 17, 2010
Keywords: [INFO.INFO-DM] Computer Science [cs]/Discrete Mathematics [cs.DM]
    Source : OpenAIRE Graph
  • Theoretical Foundations of Evolving Knowledge Bases; Funder: National Science Foundation; Code: 0916708

Consultation statistics

This page has been seen 367 times.
This article's PDF has been downloaded 443 times.